# SDR MWEA98337

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Frayed
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EVACUATION SLIDE GIRT BAR LANYARD FRAYED.  FABRICATED AND INSTALLED GIRT BAR LANYARD.
